Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering with Pain, puss filled bumps on hips. Have problem in sitting and sleeping. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
Hi Doctor i am suffering with Pain full puss filled bumps on my hip all most like big pimples..and Problem Sitting & Sleeping as well. Doctor Please Give me Advice How can Cure This Problem...
Posted Mon, 2 Sep 2013 in Skin Hair and Nails
Answered by Dr. Sudarshan 37 minutes later
Brief Answer:
Oral and application antibiotics plus ALTARGO cream

Detailed Answer:
Thanks for writing in.
Ive gone through your query and image uploaded.
The condition can be recurrent furunculosis.
You need to keep good general hygiene.Use soapex soap for daily bath.
Use antiseptic liquid and do frequent hand wash.
You will need a course of oral antibiotic and topical antibiotic like mupirocin cream or fusidic acid cream. Since these are prescription based I suggest to XXXXXXX the local doctor with my opinion. Oral analgesic like Ibuprofen 2-3 times a day for 3-5 days will decrease pain meantime.

If the problem is recurring then higher antibiotic like rifampicin will be needed. I suggest a Dermatologist consultation that time.
Hope this helps.
I will be available for follow up.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor